A Petrov-Galerkin finite element scheme for Burgers' equation


Gardner L. R. , Gardner G., DOĞAN A.

ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, vol.22, pp.99-109, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22
  • Publication Date: 1997
  • Title of Journal : ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING
  • Page Numbers: pp.99-109

Abstract

Burgers' equation is solved by a Petrov-Galerkin method using quadratic B-spline spatial finite elements. A linear recurrence relationship for the numerical solution of the resulting system of ordinary differential equations is obtained via a Crank-Nicolson approach involving a product approximation. Standard problems are solved to assess the properties of the algorithm.